# SDR IXXA070063S

- Difficulty date: November 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT HAS A IMPROPER REPAIR AND DENT ON FRAME AT STATION 1580.000 LONGERON-21RIGHT REMOVED FASTENER AS NEEDED TO PERFORM REPAIR.  REMOVED FRAME SEGMENT WITH EXISTING REPAIR.  FABRICATED FRAME SEGMENT, ANGLES. PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS, AND REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 2 SHEET 4 AND 6, DC8 SRM 51-1-20D, DC8 SRM 53-4-1 FIGURE 51 SHEET 21 ITEM "A", SRM 53-2-0 FIGURE 2 SHEET 7 AND 8 T/R 53-110 DATED 11-10-2000,  DC8 SRM 51-1-1 PAGES 1, 13, 17,  DC8 SRM 51-1-8B, AND  51-3-1.
